# SDR USAA2011020990642

- Difficulty date: February 1, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 39,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6547957U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON AFT CARGO DOOR THRESHOLD WEB BETWEEN BS 794 TO BS 847, RBL 25.  REPLACED AFT CARGO DOOR THRESHOLD WEB BETWEEN BS 794 TO BS 847, RBL 25 IAW B737 SRM 51-10-02 & 51-40-02.
